# SDR USAA2012081000003

- Difficulty date: August 9, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- Aircraft time: 58,271 hours, 40,142 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pinched
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FPBH INSPECTION - EMERGENCY LIGHT WIRE BUNDLE AT ROW 14 LEFT SIDE HAS PINCHED WIRE.  REPAIRED EMERGENCY LIGHT WIRE BUNDLE AT ROW 14 LEFT SIDE IAW B737-400 SWPM 20-30-12 FIGURE 80.
